Remarks on non-abelian cohomology of proalgebraic groups

Journal Article (Journal Article)

In this paper we develop a theory of non-abelian cohomology for proalgebraic groups which is used in J. Amer. Math. Soc. 24 (2011), 709-769 to study the unipotent section conjecture. The non-abelian cohomology H 1nab(G,P) is a scheme. The argument G is a proalgebraic group; the coefficient group P is prounipotent with trivial center and endowed with an outer action of G. This outer action uniquely determines an extension Ĝ of G by P. With suitable hypotheses, the scheme H1nab(G,P) parametrizes the P conjugacy classes of sections of Ĝ →G. © 2013 University Press, Inc.

Full Text

Duke Authors

Cited Authors

  • Hain, R

Published Date

  • June 18, 2013

Published In

Volume / Issue

  • 22 / 3

Start / End Page

  • 581 - 598

International Standard Serial Number (ISSN)

  • 1056-3911

Digital Object Identifier (DOI)

  • 10.1090/S1056-3911-2013-00598-6

Citation Source

  • Scopus